MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SABO SAGITTAL SAW; ARTHROSCOPE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SABO SAGITTAL SAW; ARTHROSCOPE
Model Number 4300034000
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the manufacturer field service technician that the safety of the device was not functioning.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the end user facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.H3 other text : device was not returned.
 
Event or Problem Description

Brand Name
SABO SAGITTAL SAW
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16127230
Report Number3015967359-2023-00024
Device Sequence Number3212956
Product Code HRX
UDI-Device Identifier07613154705078
UDI-Public07613154705078
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4300034000
Device Catalogue Number4300034000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date01/09/2023
Supplement Report FDA Received Date01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown